Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#327636] of Jian-Guo Liu

Papers Accepted

  1. Huang, H; Liu, JG, Error estimate of a random particle blob method for the Keller-Segel equation, Mathematics of Computation, vol. 86 no. 308 (January, 2017), pp. 2719-2744, American Mathematical Society (AMS) [doi]
    (last updated on 2019/04/22)

    Abstract:
    © 2017 American Mathematical Society. We establish an optimal error estimate for a random particle blob method for the Keller-Segel equation in ℝd (d ≥ 2). With a blob size ε = hκ (1/2 < κ < 1), we prove a rate h| ln h| of convergence in ℓhp (p > d/1-κ) norm up to a probability 1-hC| ln h|, where h is the initial grid size.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320